# SDR QXEA200700827

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 12,817 hours, 9,416 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2275: SPOILER OUTBOARD CAUTION, ROLL SPOILER INBOARD AND OUTBOARD HYD CAUTION LIGHTS ON AFTER START.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE FOUND ROLL SPOILER SENSOR TRIPPED.  RESET ROLL SPOILER CABLE SENSOR IAW Q400 AMM TASK 27-61-00-710-805 STEP 6 THRU END.  CAUTION LIGHTS DID EXTINGUISH AND DID NOT RETURN.  PERFORMED OPS TEST OF ROLL SPOILER SYSTEM IAW Q400 AMM TASK 27-61-00-710-801.  OPS CHECK GOOD WITH NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
